# SDR 40590

- Difficulty date: April 20, 2004
- Submitted: April 20, 2004
- Operation: General aviation
- Aircraft: N6815T
- Make and model: Cessna 414A
- Aircraft serial: 414A0645
- Aircraft time: 3,846 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bearing
- Condition: Corroded
- Location: Ele Trim Tab
- Part time: 3,846 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND THE ELEVATOR TRIM TAB HORN BEARING FROZEN.  WHEN HORN WAS REMOVED TO REPLACE THE BEARING THE 2 ATTACHMENT SCREWS IN THE FORWARD HOLES OF THE BEARING WERE FOUND SEVERELY CORRODED.  MORE THAN 50 PERCENT OF THE ORRIGINAL DIAMETER WAS ERODED AWAY.
